# SDR SWAA2016083055280

- Difficulty date: August 15, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 34,634 hours, 15,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 312 TO 328, RBL 30.    R & R THE FLOOR SUPPORT IAW SRM AND DWG.
